8
A. J. DUNCAN AND J. HOWIE
[EH] M. Edjvet and J. Howie, The solution of length four equations over groups, Trans. Amer.
Math. Soc. 326 (1991), 345-369.
[G1] S.M. Gersten, Nonsingular Equations of small weight over groups, Combinatorial Group
Theory and Topology (S.M. Gersten and J.R. Stallings, eds.), Ann. of Math. Studies, val. 111,
Princeton Univ. Press, 1987, pp. 121-144.
[G2] S. M. Gersten, On certain equations over torsion free groups, Preprint.
[GR] M. Gerstenhaber and O.S. Rothaus, The solution of Sets of Equations in Groups, Proc. Nat.
Acad. Sci. U.S.A. 48 (1962), 1531-1533.
[H1] J. Howie, On pairs of 2-Complexes and Systems of Equations over Groups, J. Reine. Angew.
Math. 324 (1981), 165-174.
[H2] J. Howie, Nonsingular systems of two length three equations over a group, Math. Proc. Cam b.
Phil. Soc. 110 (1991), 11-24.
[K] M.A. Kervaire, On higher dimensional knots, Differential and Combinatorial Topology (S.S.
Cairns, ed.), A symposium in Honor of Marston Morse, Princeton Mathematical Series, val. 27,
Princeton Univ. Press, 1965, pp. 105-119.
[L] F. Levin, Solutions of Equations over Groups, Bull. Amer. Math. Soc 68 (1962), 603-604.
[N] B.H.Neumann, Adjunction of elements to groups, Jour. London Math. Soc. 18 (1943), 4-11.
[R] O.S. Rothaus, On the non-triviality of some group extensions given by generators and rela-
tions, Ann. of Math. (2) 106 (1977), 599-612.
DEPARTMENT OF MATHEMATICS, HERIOT-WATT UNIVERSITY, RICCARTON, EDINBURGH EH14
4AS
Current address: DEPARTMENT OF MATHEMATICS AND STATISTICS, THE UNIVERSITY, NEWCAS-
TLE UPON TYNE NE1 7RU
E-mail: A.Duncan@ncl.ac.uk
DEPARTMENT OF MATHEMATICS, HERIOT-WATT UNIVERSITY, RICCARTON, EDINBURGH EH14
4AS
E-mail: jim@cara.ma.hw.ac.uk
Previous Page Next Page